2 doctors weighed in:

Why would Hydroxychloroquine (Plaquenil) cause my stomach to burn severely even when taken with food ?

2 doctors weighed in
Dr. Howard Feinberg
Internal Medicine - Rheumatology
1 doctor agrees

In brief: Uncommon side effect

This is an uncommon side effect with this medication.
Uncommon problems can still happen but you should be checked for ulcers or other problems which may cause you to have this symptom. If no other problems exist you may need to change therapy.

In brief: Uncommon side effect

This is an uncommon side effect with this medication.
Uncommon problems can still happen but you should be checked for ulcers or other problems which may cause you to have this symptom. If no other problems exist you may need to change therapy.
Dr. Howard Feinberg
Dr. Howard Feinberg
Thank
Get help from a real doctor now
Dr. Peter Kurzweil
Board Certified,
46 years in practice
16M people helped
Continue
108,000 doctors available
Read more answers from doctors